Announcement

Collapse
No announcement yet.

cytotec...life

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    sacausa
    ICN Member

  • sacausa
    replied
    thanks for the replies... I think my philosophy exam went okay and the hives are gone today (although I was talking to my mom an RN today, and she said that the fact that the "hives" were running along nerves... that it sounded to her like shingles?)

    Leave a comment:

  • aprilmae
    IC Friend

  • aprilmae
    replied
    Benadryl makes a cream for allergic rashes. It is great stuff - along the lines of calamine lotion. I use it when I start itching from meds or coming into contact with something that makes me breakout. It works well - especially when you can't take an antihistamine.

    Your situation is one reason I am against group work in school or other places.

    You really have too much going on - I hope you were able to get everything done and that you are able to get some rest.

    Leave a comment:

  • Sarojini
    Support Leader

  • Sarojini
    replied
    Whoa... sounds like you are totally stressed out and have good reason to be!! It's really unfair when we are stuck with the work of people who are too lazy to do it; the worst thing is, they'll get credit for whatever it is they didn't do anyway. I can see why you are angry and stressed.

    I'm sure your hives and IC flare are at least partly due to this stuff. s

    Leave a comment:

  • sacausa
    ICN Member

  • sacausa
    started a topic cytotec...life

    cytotec...life

    Cytotec gave me my life back... but over the last few days I started getting my period and it's giving me a full BLOWN IC flare!

    I have 3 exams this week: tommorow (or actually today) I have philosophy, wednesday I have a british lit exam and thursday I have a history of medicine in western society exam

    yay

    tommorow I also have a bio lab quiz and bio lab report due (and my B*** of 2 of my lab partners STUCK me with their work), sometimes I WISH IC ON OTHERS, I know this is wrong but I think it's so twisted that the "sick" one is stuck with the most work....

    so now, It's 12:15am, I have to get up in a couple of hours to finish THEIR lab report which is part of MY grade... study for both my history and philosophy exams and bio quiz and TAKE MY PHILOSOPHY EXAM

    aaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaaah (ok why isn't there a smily face that's just plain screaming??!)

    the complication now is that I've broken out in HIVES! I no longer take an antihistamine because I DIDN"T NEED IT! But now I have 3 HUGE hives along my spine, on my legs, head etc. and I do not want to take atarax because I KNOW it's going to compromise my ability to take that exam tommorow so I just used hydrocortisone cream that's obviously not kicking in.

    oh, and last week my mom left for South Africa for 3 months and it's in the middle of the night there so I can't even call her to vent... I called my darling brother and he tries very hard to understand what I'm going through but I don't think he quite gets it....

    I'm registered with the awful student's dissabilities services but they are honestly a joke.... I'm not even going to go into that, but seriously they're no help and not an option

    TOMMOROW I FEEL LIKE WEARING A T-SHIRT WITH MY CYSTOSCOPY PICTURES POSTED ON IT
Working...
X